A General Approach to the Limiting Distribution for Estimators in Time Series Regression with Nonstable Autoregressive Errors
Seiji Nabeya and
Katsuto Tanaka
Econometrica, 1990, vol. 58, issue 1, 145-63
Abstract:
The authors consider the time series regression model where the error term follows a nonstable autoregressive process and present a general approach for delivering the limiting distribution of a normalized estimator for the autoregressive parameter. The present approach is quite straightforward and leads them to an accurate evaluation of the distribution function, unlike the other approaches suggested in the literature. The authors' methodology is illustrated and percent points are tabulated. The present approach produces a good approximation method for the finite sample distribution and also provides an accurate evaluation of the limiting powers of some unit root tests under a sequence of local alternatives. Copyright 1990 by The Econometric Society.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... O%3B2-4&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:1:p:145-63
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().